# SDR REXA2016080301469

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280 TO FS 319.70 FLOOR SILL IS CORRODED.  CONTINUATION CARD 81514015, OP 100, R & R RT FLOOR SILL BETWEEN FS 280.00 & FS 319.70, PN SH670-32177-1 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
